RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 2(374), Pages 175–176 (Mi umn5905)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Andronov–Hopf bifurcation in simple double diffusion models

A. A. Davydova, N. B. Melnikovbc

a Vladimir State University
b Central Economics and Mathematics Institute, RAS
c M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

DOI: https://doi.org/10.4213/rm5905

Full text: PDF file (324 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:2, 382–384

Bibliographic databases:

MSC: 34A60, 34C25, 37G15, 37N10, 76F20
Presented: D. V. Anosov
Accepted: 04.01.2007

Citation: A. A. Davydov, N. B. Melnikov, “Andronov–Hopf bifurcation in simple double diffusion models”, Uspekhi Mat. Nauk, 62:2(374) (2007), 175–176; Russian Math. Surveys, 62:2 (2007), 382–384

Citation in format AMSBIB
\Bibitem{DavMel07}
\by A.~A.~Davydov, N.~B.~Melnikov
\paper Andronov--Hopf bifurcation in simple double diffusion models
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 2(374)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn5905}
\crossref{https://doi.org/10.4213/rm5905}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2352371}
\zmath{https://zbmath.org/?q=an:1152.37020}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..382D}
\elib{http://elibrary.ru/item.asp?id=25787384}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 2
\pages 382--384
\crossref{https://doi.org/10.1070/RM2007v062n02ABEH004402}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000248807200005}
\elib{http://elibrary.ru/item.asp?id=13533995}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34548281661}


Linking options:
  • http://mi.mathnet.ru/eng/umn5905
  • https://doi.org/10.4213/rm5905
  • http://mi.mathnet.ru/eng/umn/v62/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Davydov, N. B. Melnikov, “Soft Loss of Stability in an Ocean Circulation Box Model with Turbulent Fluxes”, Proc. Steklov Inst. Math., 259 (2007), 6–15  mathnet  crossref  mathscinet  zmath  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:558
    Full text:193
    References:44
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019